Please choose a volume number:

Contents of volume 75:

2009 / 75 / 1-2 (1) :  Karol Baron
Linear iterative equations of higher orders and random-valued functions
Full text paper (pdf)

2009 / 75 / 1-2 (2) :  Nicole Brillouet-Belluot, Janusz Brzdek and Jacek Chudziak
On continuous solutions of a class of conditional equations
Full text paper (pdf)

2009 / 75 / 1-2 (3) :  Pal Burai, Attila Hazy and Tibor Juhasz
Bernstein--Doetsch type results for s-convex functions
Full text paper (pdf)

2009 / 75 / 1-2 (4) :  Judita Dascal
On a functional equation with a symmetric component
Full text paper (pdf)

2009 / 75 / 1-2 (5) :  Thomas M. K. Davison
D'Alembert's functional equation on topological monoids
Full text paper (pdf)

2009 / 75 / 1-2 (6) :  Valerii A. Faiziev and Prasanna K. Sahoo
On (\psi,\gamma)-stability of Cauchy equation on some noncommutative groups
Full text paper (pdf)

2009 / 75 / 1-2 (7) :  Gyorgy Gat
On almost everywhere convergence of Fourier series on unbounded Vilenkin groups
Full text paper (pdf)

2009 / 75 / 1-2 (8) :  Ushangi Goginava and Karoly Nagy
On the maximal operator of the Marcinkiewicz--Fejer means of double Walsh--Kaczmarz-Fourier series
Full text paper (pdf)

2009 / 75 / 1-2 (9) :  Karl-Heinz Indlekofer
On a quantitative form of Wirsing's mean-value theorem for multiplicative functions
Full text paper (pdf)

2009 / 75 / 1-2 (10) :  Justyna Jarczyk
Regularity theorem for a functional equation involving means
Full text paper (pdf)

2009 / 75 / 1-2 (11) :  Rafal Kapica and Janusz Morawiec
Limits of random iterates
Full text paper (pdf)

2009 / 75 / 1-2 (12) :  Imre Katai
Open problems originated in our research work with Zoltan Daroczy
Full text paper (pdf)

2009 / 75 / 1-2 (13) :  Imre Kocsis
Solution of a bisymmetry equation on a restricted domain
Full text paper (pdf)

2009 / 75 / 1-2 (14) :  Zygfryd Kominek
Stability of a quadratic functional equation on semigroups
Full text paper (pdf)

2009 / 75 / 1-2 (15) :  Dorota Krassowska and Marek Cezary Zdun
On the embeddability of commuting continuous injections in iteration semigroups
Full text paper (pdf)

2009 / 75 / 1-2 (16) :  Zbigniew Lesniak
On a decomposition of the plane for a flow of free mappings
Full text paper (pdf)

2009 / 75 / 1-2 (17) :  Lin Li, Justyna Jarczyk, Witold Jarczyk and Weinian Zhang
Iterative roots of mappings with a unique set-value point
Full text paper (pdf)

2009 / 75 / 1-2 (18) :  Laszlo Losonczi
Ratio of Stolarsky means: monotonicity and comparison
Full text paper (pdf)

2009 / 75 / 1-2 (19) :  Kazimierz Nikodem and Dorian Popa
On selections of general linear inclusions
Full text paper (pdf)

2009 / 75 / 1-2 (20) :  Boris Paneah
The identifying problem related to linear functional operators with linear arguments
Full text paper (pdf)

2009 / 75 / 1-2 (21) :  Margit Pap and Ferenc Schipp
The voice transform on the Blaschke group III
Full text paper (pdf)

2009 / 75 / 1-2 (22) :  Barbara Przebieracz
On the stability of the translation equation
Full text paper (pdf)

2009 / 75 / 1-2 (23) :  Adrienn Varga and Csaba Vincze
On Daroczy's problem for additive functions
Full text paper (pdf)

2009 / 75 / 3-4 (1) :  Nasrin Sadeghzadeh, Asadollah Razavi and Bahman Rezaei
Einstein Landsberg metrics
Full text paper (pdf)

2009 / 75 / 3-4 (2) :  Constantin Tudor and Maria Tudor
Multiple fractional integrals through Gamma-mixed Ornstein--Uhlenbeck process
Full text paper (pdf)

2009 / 75 / 3-4 (3) :  Ioan Pop
Directed fibrations and covering projections
Full text paper (pdf)

2009 / 75 / 3-4 (4) :  Fatemeh Abtahi, Rasoul Nasr-Isfahani and Ali Rejali
On the weighted p-space of a discrete group
Full text paper (pdf)

2009 / 75 / 3-4 (5) :  Behrooz Khosravi
Some characterizations of L_9(2) related to its prime graph
Full text paper (pdf)

2009 / 75 / 3-4 (6) :  M. Zeltser, M. Mursaleen and S. A. Mohiuddine
On almost conservative matrix methods for double sequence spaces
Full text paper (pdf)

2009 / 75 / 3-4 (7) :  Filip Najman
Integer points on two families of elliptic curves
Full text paper (pdf)

2009 / 75 / 3-4 (8) :  Bradley C. Dart and Edgar G. Goodaire
Jordan loop rings
Full text paper (pdf)

2009 / 75 / 3-4 (9) :  Sibe Mardesic and Leonard R. Rubin
A note on extension theory and direct limits
Full text paper (pdf)

2009 / 75 / 3-4 (10) :  Shanhe Wu and Arpad Baricz
Generalizations of Mitrinovic, Adamovic and Lazarevic's inequalities and their applications
Full text paper (pdf)

2009 / 75 / 3-4 (11) :  Shabnam Akhtari
Cubic Thue equations
Full text paper (pdf)

2009 / 75 / 3-4 (12) :  Sebastian Klein, Gudlaugur Thorbergsson and Laszlo Verhoczki
On the Funk transform on compact symmetric spaces
Full text paper (pdf)

2009 / 75 / 3-4 (13) :  Mohammad Mursaleen and S. A. Mohiuddine
Almost bounded variation of double sequences and some four dimensional summability matrices
Full text paper (pdf)

36 records
 

© 2003-2018, Publicationes Mathematicae, Debrecen, Hungary